Translator Disclaimer
2008 Regularity criteria for the generalized Navier-Stokes and related equations
Jishan Fan, Tohru Ozawa
Differential Integral Equations 21(7-8): 681-691 (2008).

Abstract

We use the maximum principle type estimate and interpolation inequality on Besov spaces to show some regularity criteria for the generalized Navier-Stokes equations, the quasi-geostrophic equations, and the harmonic heat flow.

Citation

Download Citation

Jishan Fan. Tohru Ozawa. "Regularity criteria for the generalized Navier-Stokes and related equations." Differential Integral Equations 21 (7-8) 681 - 691, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.35313
MathSciNet: MR2479687

Subjects:
Primary: 35Q30
Secondary: 35B65, 76D05

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.21 • No. 7-8 • 2008
Back to Top